| Model Number |
IntelliVue Patient Monitor MX750 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis was performed by remote service personnel.The analysis included review of log data, reproduction of the reported alarms using a simulator, and a sound-volume check.The customer reported that an alarm for bradycardia had not sounded during a specified time period.Log analysis showed that alarms were triggered on the reported date, with acknowledgments at the central station and alarm breaks at the monitor.Because the nurse was not able to provide the exact time of the observed event, it could not be determined with certainty whether the logged alarms corresponded to the alarms reported as not heard at the monitor.Simulator testing performed by the customer confirmed the device alarming appropriately, and a sound-volume check was completed.The product malfunction was unable to be confirmed because the exact time of the observed event was not available.Testing completed by the customer confirmed that device was alarming appropriately.The customer has been asked to record the exact date and time if the event occurs again in order to verify more accurately.Reporting institution phone # (b)(6).Reporter phone # (b)(6).
Event or Problem Description
It was reported that the alarms did not sound for a bradycardia event.The device was in use on a patient at the time of the event.There was no adverse event reported.